# SDR ASAA2019030128416

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 12,593 hours, 4,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VENT AVIONIC FAULT ON ECAM GROUNDED - YES. PERFORMED AEVC TEST ON CFDS TEST OK REF AMM 21-26-00.
